Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: IBS medication culprits? Dinah

Posted by Phillipa on February 22, 2006, at 19:40:35

In reply to Re: IBS medication culprits? ed_uk, posted by Dinah on February 22, 2006, at 19:19:18

You must be kidding luvox worsens IBS. I'm supposed to have that. Haven't noticed any change since I started the luvox. You didn't just add magnesium did you? Fondly, Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:612019
URL: http://www.dr-bob.org/babble/20060219/msgs/612190.html